Vol. 13, No. 3, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 13, No. 3, 2020

Hyperbolic triangular prisms with one ideal vertex

Grant S. Lakeland and Corinne G. Roth

On the sandpile group of Eulerian series-parallel graphs

Kyle Weishaar and James Seibert

Linkages of calcium-induced calcium release in a cardiomyocyte simulated by a system of seven coupled partial differential equations

Gerson C. Kroiz, Carlos Barajas, Matthias K. Gobbert and Bradford E. Peercy

Covering numbers and schlicht functions

Philippe Drouin and Thomas Ransford

Uniqueness of a three-dimensional stochastic differential equation

Carl Mueller and Giang Truong

Sharp sectional curvature bounds and a new proof of the spectral theorem

Maxine Calle and Corey Dunn

Qualitative investigation of cytolytic and noncytolytic immune response in an HBV model

John G. Alford and Stephen A. McCoy

A Cheeger inequality for graphs based on a reflection principle

Edward Gelernt, Diana Halikias, Charles Kenney and Nicholas F. Marshall

Sets in $\mathbb{R}^d$ determining $k$ taxicab distances

Vajresh Balaji, Olivia Edwards, Anne Marie Loftin, Solomon Mcharo, Lo Phillips, Alex Rice and Bineyam Tsegaye

Total difference chromatic numbers of graphs

Ranjan Rohatgi and Yufei Zhang

Decline of pollinators and attractiveness of the plants

Leila Alickovic, Chang-Hee Bae, William Mai, Jan Rychtář and Dewey Taylor